# SDR CA990310083

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7982133007
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: Unitedtech
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DESCENT, NR  2 ENGINE LOST TORQUE INDICATION AND THE ENGINE REVERTED TO MANUAL.  NR 2 ENGINE ELECTRONIC CONTROL WAS REPLACED, CHECKED SERVICEABLE AND THE AIRCRAFT REURNED TO SERVICE.
